Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96300
Title: Type II codes over F2m + uF2m
Authors: Nemenzo, Fidel R.
Betsumiya, Koichi
Ling, San
Keywords: DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory
Issue Date: 2003
Source: Betsumiya, K., Ling, S., & Nemenzo, F. R. (2004). Type II codes over F2m + uF2m. Discrete Mathematics, 275(1-3), 43-65.
Series/Report no.: Discrete mathematics
Abstract: We look at the special class of self-dual codes called Type II codes over the alphabet Rm =F2m + uF2m where u2 = 0. Properties of the Gray maps which take self-dual codes over Rm to self-dual codes over the subrings F2m and Rr = F2r + uF2r for divisors r of m are studied. We give a mass formula for Type II codes over Rm and classify such codes of length n⩽8 for m=2,3,4,5,6 and 7.
URI: https://hdl.handle.net/10356/96300
http://hdl.handle.net/10220/9838
ISSN: 0012365X
DOI: http://dx.doi.org/10.1016/S0012-365X(03)00097-9
Rights: © 2003 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Mathematics, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/S0012-365X(03)00097-9].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
37. Type II codes over F2m + uF2m.pdf401.28 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.